CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Jackson, Matthew O. (2006) The Economics of Social Networks. In: Advances in economics and econometrics : theory and applications, ninth World Congress. Econometric Society monographs. Vol.1. No.41. Cambridge University Press , Cambridge, England, pp. 1-56. ISBN 0521871522 http://resolver.caltech.edu/CaltechAUTHORS:20111108-163527636

This list was generated on Tue May 23 00:10:02 2017 PDT.